Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling warm, pink rash on thigh, legs, stomach, back, arms. Itching, chills

Yesterday morning, I woke up feeling rather warm and I was scratching my thigh. I noticed both thighs had a bit of a pink rash on them. The problem worsened today and is now up and down my legs, stomach, back, and arms.
I also work in 55-60 degree water, and the weather has recently warmed up here. It's not terribly itchy, but I do want to scratch it. And I get real chilled with lots of goosebumps for no reason, and then they will go away, just to come back again periodically.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, It seems that you are having high temperature induced urticaria, known as cholinergic urticaria induced by high temperature along with aquagenic urticaria induced by water. You should avoid the exposure to high temperature and excessive water.Danazole may be taken to relieve the the wheals. Still, consult dermatologist for firm diagnosis and treatment... Ok
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor